Interazione farmacologica tra ACTH e trattamento antiepilettico: Descrizione di un caso clinico

Translated title of the contribution: Pharmacological interaction between ACTH and antiepileptic drugs: A case report

V. Gentile, I. Cecconi, M. Contin, A. Parmeggiani

Research output: Contribution to journalArticle

Abstract

We describe a young man with partial epilepsy; seizures got worse during ACTH therapy. Probably a pharmacological interaction between ACTH, PRM and OXC has brought to a fall of antiepileptic drugs. The pathogenesis is unknown, a possible interpretation is the existence of a metabolic common way that could have, as a consequence, PRM and OXC inhibition from corticosteroids. At present, in literature nothing similar is reported. Our report contribute to the knowledge but certainly it is necessary to consider larger samples.

Translated title of the contributionPharmacological interaction between ACTH and antiepileptic drugs: A case report
Original languageItalian
Pages (from-to)221-222
Number of pages2
JournalBollettino - Lega Italiana contro l'Epilessia
Issue number133-134
Publication statusPublished - Jul 2006

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Pharmacological interaction between ACTH and antiepileptic drugs: A case report'. Together they form a unique fingerprint.

  • Cite this